# SDR SWAA2022031079752

- Difficulty date: June 22, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A818137
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING THE FRAME SPLICE REPAIR AT STA 303 FOUND INTERCOSTAL AT STA 294 STR 15 CRACKED AT FASTENER HOLE P/N 141A8181-37 REV A. / REMOVED DAMAGE ON INTERCOSTAL AT STA 294 STR 15L. INSTALLED REPAIR ANGLE AND FILLER IAW AAR EA 190559 IR AND SWA EA 1-753-35139 REV IR A-TAG # A34815 P/N 7075-0-090
